# SDR 96ZZZM930

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115BS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC324
- Engine: Garrtt TPE33110UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 8070256
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

LEFT ENGINE POWER BEGAN CLIMBING UNCOMMANDED DURING CLIMB-OUT AT APPROX 500 FEET AGL.  POWER LEVER (FCU) MOVEMENT UNRESPONSIVE.  ENGINE SHUTDOWN AND AIRCRAFT RETURNED TO LWT AND LANDED UNEVENTFULLY.  INTERNAL FCU FAILURE.  IT WAS DETERMINED THAT INTERNAL FCU FAILURE WAS INDEED THE CAUSE OF TROUBLE AS A NEW FCU WAS INSTALLED AND THE ENGINE WAS GROUND RUN AND POWER CHECKED NORMAL AFTER INSTALLATION.  A 25 HR SOAP SAMPLE HAS BEEN REQUESTED ON ENGINE P54159 PER GARRETT MM.  AIRCRAFT HAS BEEN RELEASED FOR SERVICE.  (M)
